# SDR ABXA010532

- Difficulty date: October 8, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 51,173 hours, 41,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 MM 33-53-00.  THE EMERGENCY LIGHT BATTERY PACK WAS DEFERRED FOR REPLACEMENT.  THE EMERGENCY LIGHT BATTERY PACK WAS REPLACED.
